Skip to Main content Skip to Navigation
Journal articles

An upper bound of Singleton type for componentwise products of linear codes

Document type :
Journal articles
Complete list of metadata

https://hal.telecom-paris.fr/hal-02286809
Contributor : Telecomparis Hal Connect in order to contact the contributor
Submitted on : Friday, September 13, 2019 - 4:13:20 PM
Last modification on : Tuesday, October 19, 2021 - 11:15:21 AM

Identifiers

  • HAL Id : hal-02286809, version 1

Collections

Citation

Hugues Randriambololona. An upper bound of Singleton type for componentwise products of linear codes. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2013, 59 (12), pp.7936-7939. ⟨hal-02286809⟩

Share

Metrics

Record views

68